# SDR SWAA2016022349256

- Difficulty date: February 16, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 44,567 hours, 26,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Part number: 65C16820
- Condition: Missing
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR MISSING LT RETAINING BUSHING.  R & R GIRT BAR STOP ASSEMBLY IAW AMM.
